Lösungsverzweigung bei einer Klasse nichtlinearer Gleichungen.

Hartmut Ruchert

Mathematische Zeitschrift (1976)

  • Volume: 148, page 245-266
  • ISSN: 0025-5874; 1432-1823

How to cite


Ruchert, Hartmut. "Lösungsverzweigung bei einer Klasse nichtlinearer Gleichungen.." Mathematische Zeitschrift 148 (1976): 245-266. <http://eudml.org/doc/172367>.

author = {Ruchert, Hartmut},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {245-266},
title = {Lösungsverzweigung bei einer Klasse nichtlinearer Gleichungen.},
url = {http://eudml.org/doc/172367},
volume = {148},
year = {1976},

AU - Ruchert, Hartmut
TI - Lösungsverzweigung bei einer Klasse nichtlinearer Gleichungen.
JO - Mathematische Zeitschrift
PY - 1976
VL - 148
SP - 245
EP - 266
LA - ger
UR - http://eudml.org/doc/172367
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.